- -

An efficient two-parametric family with memory for nonlinear equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An efficient two-parametric family with memory for nonlinear equations

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Lotfi, T. es_ES
dc.contributor.author Bakhtiari, P. es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2016-06-23T06:37:50Z
dc.date.available 2016-06-23T06:37:50Z
dc.date.issued 2015-02
dc.identifier.issn 1017-1398
dc.identifier.uri http://hdl.handle.net/10251/66350
dc.description.abstract A new two-parametric family of derivative-free iterative methods for solving nonlinear equations is presented. First, a new biparametric family without memory of optimal order four is proposed. The improvement of the convergence rate of this family is obtained by using two self-accelerating parameters. These varying parameters are calculated in each iterative step employing only information from the current and the previous iteration. The corresponding R-order is 7 and the efficiency index 7(1/3) = 1.913. Numerical examples and comparison with some existing derivative-free optimal eighth-order schemes are included to confirm the theoretical results. In addition, the dynamical behavior of the designed method is analyzed and shows the stability of the scheme. es_ES
dc.description.sponsorship The second author wishes to thank the Islamic Azad University, Hamedan Branch, where the paper was written as a part of the research plan, for financial support. en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Islamic Azad University, Hamedan Branch es_ES
dc.relation.ispartof Numerical Algorithms es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Multipoint iterative method es_ES
dc.subject Nonlinear equation es_ES
dc.subject Optimal order es_ES
dc.subject Method with memory es_ES
dc.subject Kung-Traub's conjecture es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title An efficient two-parametric family with memory for nonlinear equations es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s11075-014-9846-8
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Lotfi, T.; Bakhtiari, P.; Torregrosa Sánchez, JR. (2015). An efficient two-parametric family with memory for nonlinear equations. Numerical Algorithms. 68(2):323-335. doi:10.1007/s11075-014-9846-8 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s11075-014-9846-8 es_ES
dc.description.upvformatpinicio 323 es_ES
dc.description.upvformatpfin 335 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 68 es_ES
dc.description.issue 2 es_ES
dc.relation.senia 296758 es_ES
dc.relation.references Kung, H.T., Traub, J.F.: Optimal order of one-point and multi-point iteration. J. Assoc. Comput. Math. 21, 643–651 (1974) es_ES
dc.relation.references Cordero, A., Hueso, J.L., Martínez, E., Torregrosa, J.R.: A new technique to obtain derivative-free optimal iterative methods for solving nonlinear equation. J. Comput. Appl. Math. 252, 95–102 (2013) es_ES
dc.relation.references Cordero, A., Torregrosa, J.R., Vassileva, M.P.: Pseudocomposition: a technique to design predictor-corrector methods for systems of nonlinear equations. Appl. Math. Comput. 218, 11496–11508 (2012) es_ES
dc.relation.references Džunić, J.: On efficient two-parameter methods for solving nonlinear equations. Numer. Algorithms. 63(3), 549–569 (2013) es_ES
dc.relation.references Džunić, J., Petković, M.S.: On generalized multipoint root-solvers with memory. J. Comput. Appl. Math. 236, 2909–2920 (2012) es_ES
dc.relation.references Petković, M.S., Neta, B., Petković, L.D., Džunić, J. (ed.).: Multipoint methods for solving nonlinear equations. Elsevier (2013) es_ES
dc.relation.references Sharma, J.R., Sharma, R.: A new family of modified Ostrowski’s methods with accelerated eighth order convergence. Numer. Algorithms 54, 445–458 (2010) es_ES
dc.relation.references Soleymani, F., Shateyi, S.: Two optimal eighth-order derivative-free classes of iterative methods. Abstr. Appl. Anal. 2012(318165), 14 (2012). doi: 10.1155/2012/318165 es_ES
dc.relation.references Soleymani, F., Sharma, R., Li, X., Tohidi, E.: An optimized derivative-free form of the Potra-Pták methods. Math. Comput. Model. 56, 97–104 (2012) es_ES
dc.relation.references Thukral, R.: Eighth-order iterative methods without derivatives for solving nonlinear equations. ISRN Appl. Math. 2011(693787), 12 (2011). doi: 10.5402/2011/693787 es_ES
dc.relation.references Traub, J.F.: Iterative Methods for the Solution of Equations. Prentice Hall, New York (1964) es_ES
dc.relation.references Wang, X., Džunić, J., Zhang, T.: On an efficient family of derivative free three-point methods for solving nonlinear equations. Appl. Math. Comput. 219, 1749–1760 (2012) es_ES
dc.relation.references Zheng, Q., Li, J., Huang, F.: An optimal Steffensen-type family for solving nonlinear equations. Appl. Math. Comput. 217, 9592–9597 (2011) es_ES
dc.relation.references Ortega, J.M., Rheinboldt, W.G. (ed.).: Iterative Solutions of Nonlinear Equations in Several Variables, Ed. Academic Press, New York (1970) es_ES
dc.relation.references Jay, I.O.: A note on Q-order of convergence. BIT Numer. Math. 41, 422–429 (2001) es_ES
dc.relation.references Blanchard, P.: Complex Analytic Dynamics on the Riemann Sphere. Bull. AMS 11(1), 85–141 (1984) es_ES
dc.relation.references Chicharro, F., Cordero, A., Torregrosa, J.R.: Drawing dynamical and parameters planes of iterative families and methods. arXiv: 1307.6705 [math.NA] es_ES


This item appears in the following Collection(s)

Show simple item record